# SDR ASOA201001742

- Difficulty date: November 9, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 17,046 hours, 14,999 cycles
- Engine: Ge CF34*
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH SILKSCREENS AND PLACARDS ARE WORN.  APPLIED NEW SILKSCREENS ON CREW ESCAPE HATCH IAW MM 11-10-03-400-801.
